When I saw this thread, I just had to join & reply.

I googled, I rang the nurses at MIVF and no-one could tell me that the drugs make you put on weight..they say its mainly fluid..and they only heard of 2 women putting on weight.

Its a bit of a vent buy I totally agree that it can change your body. I gained 5kg and after a failed 1st cycle decided to jog, exercise, powerwalk daily to try rid the excess weight..sorry if I'm vain but when you have nothing to wear its does stress me!..plus don't mind putting on the kgs if I was pregnant.

The weight would not shift at ALL!!..it was impossible for me as I normally have a fast metabolism..It was not my food intake, I was eating normal. Extremely difficult. It has taken 4 weeks of 4 days a week exercise of 4km powerwalks & jogs to loose 2kg!!!!!

Re Body shape - no clothes fit me - my waist has got bigger & all the weight just piled onto my bum & the side of the hips.

2nd IVF & I'm worried of putting another 5kg on as my dose of gonal has doubled. Just have to be very careful eating!!..
Would love to hear if anyone got their figure back?